# SDR YENA2023063000750

- Difficulty date: June 27, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 6,361 hours, 947 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Part number: C12CB0013
- Part serial: 11234
- Condition: Failed
- Location: Apu
- Part time: 6,388 hours, 951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#020, LHR-JFK. (ETOPS) 'APU CLASS II MX MESSAGE ON ECAM STATUS PAGE. ( CLASS II MAINTENANCE MESSAGES DISPLAYED ); REMOVED AND REPLACED APU FUEL PUMP 4QC PER AMM 28-22-51. THE OPS CHECK IS GOOD. MDDR CLEARED. MX-4 UPDATED, PLACARD REMOVED. REPLACED RELAY 9QC PER ESPM 20-46-50.'
